# SDR DALA2018022501221

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 83,034 hours, 36,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 398
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, BS 398, RBL 60,  FLOOR SUPPORT HAS ELONGATED HOLES.  REMOVED, FABRICATED, AND INSTALLED A NEW MAIN CABIN FLOOR SUPPORT IAW SRM 51-40-02, 51-40-05, DRAWINGS 141N5162, REV-, REV.A, 141N5161, REV C, REV AG.
